# SDR SWAA2016090655381

- Difficulty date: August 26, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 63,275 hours, 37,716 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD NO STEP PANEL WEB TO DEFLECTOR ROLLER RIB ATTACH BRACKET CRACKED.    R & R THE ATTACH BRACKET IAW DWG & SRM.
